# SDR 2002F00328

- Difficulty date: March 20, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 293A1219
- Aircraft time: 62,836 hours, 18,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5027, DURING CRUISE AT FL 330, SENIOR FLIGHT ATTENDANT REPORTED UNIDENTIFIED FUMES AT REAR LEFT SIDE OF -A- ZONE.  NO SMOKE VISIBLE.  PASSENGER REPORTED SIMULTANEOUS LOSS OF AUDIO ENTERTAINMENT.  THE AIRCRAFT LANDED AT YQX WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO IND FOR MAINTENANCE.
